# SDR UIEA2023030300201

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,368 hours, 24,022 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: 379103D29
- Part serial: 21009
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REEL HANDLE FELL OUT AFTER LANDING( R/R DESCENT DEVICE "B" IAW AMM 25-61-05. NO FURTHER DEFECTS NOTED )
